MathSciNet Relay Station
MathSciNet bibliographic data
MR2158395 47B36 (37B55 37D25 47N50 81Q05)
Bjerklöv, Kristian Positive Lyapunov exponent and minimality for a class of one-dimensional quasi-periodic Schrödinger equations. Ergodic Theory Dynam. Systems 25 (2005), no. 4, 1015–1045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement